A note on graph quasi-continuous and graph cliquish functions

Piyali Mallick

Abstract


In this paper we study under which conditions there is exactly one quasi-continuous function whose graph is contained in the closure of the graph of a graph quasi-continuous function. Also, we study the relation between a graph cliquish function and a cliquish function whose graph is contained in the closure of the graph of the graph cliquish function.

Full Text: PDF

Published: 2020-12-11

How to Cite this Article:

Piyali Mallick, A note on graph quasi-continuous and graph cliquish functions, J. Math. Comput. Sci., 11 (2021), 459-466

Copyright © 2021 Piyali Mallick. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

J. Math. Comput. Sci.

ISSN: 1927-5307

Editorial Office: jmcs@scik.org

 

Copyright ©2021 JMCS